# SDR FDEA201101140208

- Difficulty date: January 14, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 480 S4-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURROUND SKIN GOUGED STA 480, STR 4L TO 10L.  FABRICATED NEW INNER SKIN FROM   2024T3 0.125", AND INSTALLED NEW INNER SKIN IAW SRM 53-10-2 FIG 3A, SRM 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
